# SDR UPS06848011

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW WILL NOT OPEN.  PERFORMED ADJ/TEST OF F/O SLIDING WINDOW IAW MM 56-10-03-5.  NO DEFECTS NOTED.  OPS CHECK GOOD.
